Jump to content
CrazyBoards.org

Great...now I've got crazy eye too :(


Recommended Posts

My right eye has been twitching for a little over 3 weeks now. I've been under alot of stress, so I've been having to take an extra .25mg Xanax in the morning.

 

I can't figure out if the twitching is from stress, the benzo increase, or if I've got an eye problem.

 

Nothing else has changed....Still have to stare at the computer screen all day at work...I'm getting the same amount of sleep as before....Have been cutting down on caffeine even before this started(not that I had more than 1 large coffee per day anyway)...

 

I just can't figure what this twitching is all about. I wear contacts or glasses and it hasn't made a difference which I use--plus I had my eye exam a few months ago so I know the Rx is correct.

 

I'm completely stumped as to what's causing this...All I can guess is that the anxiety and stress level is too much for me...but I just don't know.

 

Anyone experience anything like this?

Link to comment
Share on other sites

The underside of my left eye twitched for 3 weeks straight and still does it off and on.  Drives me nuts (more)!

 

But I don't know why...maybe I should take a multi-vitamin.

Edited by jarn
Link to comment
Share on other sites

This is common in stressed, tired people.

 

The absolutely correct answer of "try to cultivate a more relaxed lifestyle" is however likely to get one beaten around the head for lack of empathy etc.

 

More practically, there is often (not always) an association with slightly reduced potassium levels.  Drinking fresh tomato juice can make a fast and significant difference in some individuals. (Eating bananas for tomato juice haters.)

 

 

Chris, former optometrist.

Link to comment
Share on other sites

Chris, I never knew that, about the potassium.  I love the things I learn at CB.

 

Other dietary sources of potassium are oranges, potatoes with skins left on, dried apricots, avocados, and spinach.

 

I think I'll go meditate for a while. :lol:

 

olga

Link to comment
Share on other sites

You guys are so awesome!! Chris, I'm going to try some banana-therapy when I get home.lol I don't know what my potassium levels are...I'm always worried about everything else... I'll see if some potassium helps.

 

I'm glad everyone's saying it's stress...I never know for sure if I'm having a stress-issue or if I'm really getting sick or getting an eye infection or something. 

 

That's a real good point Emmettman...hard to get a 'relaxed lifestyle' that we all need. I'm trying to work on de-stressing my life but it's slow going....

Link to comment
Share on other sites

Ugh! I wen to my eye dr the other day....I thought I had an eye infection on top of the twitch! I had been using warm compresses to calm the wonky nerves, and by the 3rd night there was a bunch of white gunk that came out...yuck! :(

 

But when I went to see the eye guy, he looked all around in there and found no sign of infection, just allergic reaction...Other than my allergies, my eyes looked great and had no issues(I wear contacts all the time so I normally get a little irritation in there anyways...but they were good). He didn't think the gunk that came out was infection since I showed no signs...he thought it was more built up gunk from my eyes reacting to the allergens.

 

He said to try an OTC antihistimine pill, like benadryl....I can't take benadryl with Xanax, but he just said "see your primary doctor"...I'm going to call my pharmacist and see what I can take with Xanax. The eye doctor led me to believe the older antihistimines like benadryl were better at helping twitching than the newer ones like Claritin...Hopefully my pharmacist can advise something I can take--maybe childrens benadryl???  I just don't want to have a coma along with my twitchy eye.... lol

Link to comment
Share on other sites

You're not supposed to take Xanax with benadryl? Yikes, no one told me that. Oh well, it's been 7 years, so so far, so good.

 

Isn't Vistaril an antihistamine? That is what pops into my head. You're taking it for sedation only, right? Or are you switching from the med you were using before for you allergies (Claritin? I'm a little strung out, I think you said that).

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...